# SDR MALA975810

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829MA
- Make and model: Dhav DHC8102
- Aircraft serial: 335
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1013075
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, ONE RED FLOOR TRACK LIGHT INOP.  MAINTENANCE RELAMPED FLOOR TRACK LIGHT.  ALL CHECKS GOOD.
